# SDR CHQA201100135

- Difficulty date: April 7, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,658 hours, 20,654 cycles
- Engine: Allsn AE3007A
- Engine time: 23,784 hours, 19,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE CENTER FUSELAGE 1 SERVICE DOOR CHANNEL.  THE CABIN FLOOR STRUCTURE CENTER FUSELAGE I SERVICE DOOR CHANNEL WAS REPLACED.
